Open Access
Translator Disclaimer
2016 Rational equivariant cohomology theories with toral support
J P C Greenlees
Algebr. Geom. Topol. 16(4): 1953-2019 (2016). DOI: 10.2140/agt.2016.16.1953

Abstract

For an arbitrary compact Lie group G, we describe a model for rational G–spectra with toral geometric isotropy and show that there is a convergent Adams spectral sequence based on it. The contribution from geometric isotropy at a subgroup K of the maximal torus of G is captured by a module over H(BWGe(K)) with an action of π0(WG(K)), where WGe(K) is the identity component of WG(K) = NG(K)K.

Citation

Download Citation

J P C Greenlees. "Rational equivariant cohomology theories with toral support." Algebr. Geom. Topol. 16 (4) 1953 - 2019, 2016. https://doi.org/10.2140/agt.2016.16.1953

Information

Received: 15 January 2015; Revised: 29 October 2015; Accepted: 6 November 2015; Published: 2016
First available in Project Euclid: 28 November 2017

zbMATH: 1358.55004
MathSciNet: MR3546456
Digital Object Identifier: 10.2140/agt.2016.16.1953

Subjects:
Primary: 55N91, 55P42, 55P91
Secondary: 55P92, 55T15

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
67 PAGES


SHARE
Vol.16 • No. 4 • 2016
MSP
Back to Top